RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1530–1542 (Mi zvmmf8380)  

Calculation of one-dimensional hydrodynamics in Eulerian coordinates

L. B. Zhuk

Chelyabinsk

Full text: PDF file (1248 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 197–212

Bibliographic databases:

UDC: 517.9:532
MSC: Primary 76G25; Secondary 76J20
Received: 01.07.1968
Revised: 14.10.1969

Citation: L. B. Zhuk, “Calculation of one-dimensional hydrodynamics in Eulerian coordinates”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1530–1542; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 197–212

Citation in format AMSBIB
\Bibitem{Zhu72}
\by L.~B.~Zhuk
\paper Calculation of one-dimensional hydrodynamics in Eulerian coordinates
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1530--1542
\mathnet{http://mi.mathnet.ru/zvmmf8380}
\zmath{https://zbmath.org/?q=an:0277.76060}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 197--212
\crossref{https://doi.org/10.1016/0041-5553(72)90149-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8380
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020